# SDR AWXA200500041

- Difficulty date: January 12, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112087200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON PASSENGER CABIN LONGITUDINAL FLOOR SUPPORT BEAM Y254 BETWEEN FS 16 AND FS 20.  MAINTENANCE CUTOUT DAMAGE IN FLOOR SUPPORT BEAM Y254 FROM FS 16 TO FS 20; FABRICATED A FILLER AND REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14, FIG 201.
